# SDR FDKA200705212

- Difficulty date: May 18, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N802LR
- Make and model: Dhav DHC8101
- Aircraft serial: 205
- Aircraft time: 36,279 hours, 42,242 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6189 BDL.  ABORTED T/O DUE TO T/O WARNING HORN GOES OFF ON T/O ROLL.  MX CLEANED THROTTLE AND FLAP MICRO SWITCHES, OP CHECKS GOOD.
